# SDR AALA202506190619

- Difficulty date: June 18, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 100,439 hours, 12,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3F-1L LAV EMERGENCY LIGHT INOP. MAINTENANCE REPLACED DOME LIGHT IAW CMM 33-26-00.
